# SDR DALA2025070705015

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 75,088 hours, 24,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 DURING SVC CK. FOUND AISLE SEAT MOUNTED EMERGENCY LIGHT FROM ROWS 41-45 INOP & EXTERIOR EMERG SLIDE LIGHT OUTSIDE DOOR 4L INOP. CORRECTIVE ACTION: R/R BATTERY PACK PER B757 AMM 33-51. R/R POWER SUPPLY PER B757 AMM 33-51 . FOUND FUSE ON POWER SUPPLY M736 BLOWN. T/S PER B757 WDM 33-51-22 & WDM 33-51-15. FOUND WIRES DAMAGED UNDER SEAT 42E SEAT TRACK & CAUSED EMERG LIGHT POWER SUPPLY FUSE TO BLOWN. REPAIRED WIRES & ASSEMBLY OF A SPLICE PER BOEING SWPM 20-10-13. RELAMPED EXTERIOR EMERG SLIDE DOOR LIGHT AT 4L. REPLACED EMERG BATTERY POWER SUPPLY M736 PER B757 AMM 33- 51-07. RECONNECTED AISLE EMERG LIGHTS FROM ROW 41-45 PER B757 AMM 33-51-05. PERFORMED A/C EMERGENCY LIGHTS TEST IAW B757 AMM 33-51-00. ALL EMERG LIGHTS TEST & OPS OK.
